3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Support Groups > 100 lb. Club

zoloft... day 2

Reply
 
Thread Tools
Old 10-22-2010, 02:43 PM   #1
NEVER EVER going back
 
cfmama's Avatar
 
Join Date: Nov 2006
Posts: 3,747

S/C/G: 377/240's/150

Height: 5 feet 5 inches

Unhappy zoloft... day 2

Well day one BIT and so far so is day 2... tons of nausea, dizziness, EXTREME fatigue and bad headaches. Did not sleep ONE WINK last night so I'm pretty toasted today

The upside? really easy to stay on plan when the thought of food makes you ill and you can't finish anything

I'm counting down the days until it starts working and the side effects start going away. I am nothing if not stubborn though so I'll ride this out until it gets better

Thanks for the support friends!
__________________
On my own personal journey I started on September 27, 2008
Starting weight 377, Weight in spring of 2010 198, Weight in August 2011? In the 240's.
Still plugging along on this weight loss highway!
cfmama is offline   Reply With Quote
Old 10-22-2010, 02:49 PM   #2
I'm Just a Little Crazy
 
SCraver's Avatar
 
Join Date: Jan 2008
Location: Willington, CT
Posts: 1,404

S/C/G: 250/215/170

Height: 5'9"

Default

Oh no!

I am sure you will be over this soon and then you will feel better! (Can you take a half dose until you adjust or is that not possible - I don't really know much about zoloft)
__________________


"I'd rather waltz than just walk through the forrest"

Little Goals:
- Sprint Triathlon: 9/11/2011
- Half Marathon: 9/18/2011
- Weigh under 210: GOAL!!! As of 7/16/2010
- Next goal: Get BACK to under 210
SCraver is offline   Reply With Quote
Old 10-22-2010, 02:51 PM   #3
Resident Pixie
 
Onederchic's Avatar
 
Join Date: Jan 2009
Location: Upstate NY
Posts: 14,658

S/C/G: Pant Size - 28/12/8

Height: 5'2"

Default

I hope you feel better soon

I didn't have any side effects and I have been taking it over a month now.
__________________
Stopped smoking October 21, 2008
Made it to Onederland July 16, 2009


Transformation in Pictures

My Facebook


Achievement seems to be connected with action. Successful men and women keep moving. They make mistakes, but they don't quit.
- Conrad Hilton

Disclaimer: I am not a registered dietitian, nutritionist, any kind of health professional or fitness expert...I'm just a woman who's lost 161.5 pounds so far with a lot of hard work.
Onederchic is offline   Reply With Quote
Old 10-22-2010, 03:15 PM   #4
3 + years maintaining
 
rockinrobin's Avatar
 
Join Date: Sep 2006
Posts: 12,070

S/C/G: 287/120's

Height: 5 foot nuthin'

Default

Hoping your transition to better days goes as smoothly and as swiftly as possible.
rockinrobin is offline   Reply With Quote
Old 10-22-2010, 03:24 PM   #5
Token rooster
 
matt_H's Avatar
 
Join Date: Aug 2002
Location: Boston, MA
Posts: 1,508

Height: 6'2

Default

Did the doctor tell you the side effects would go away over time? I hope it gets better!

If not, maybe they can alter the dose or try a different medication.
__________________
Height: 6'2
Starting weight/ Current low weight/"redline" weight
446.8/179.2/180.0
Total: 267.6 pounds.

I will do the Komen 60 mile walk for breast cancer again this year!!
Next goal is 175: Pounds from goal = 4.2.
matt_H is offline   Reply With Quote
Old 10-22-2010, 08:00 PM   #6
NEVER EVER going back
 
cfmama's Avatar
 
Join Date: Nov 2006
Posts: 3,747

S/C/G: 377/240's/150

Height: 5 feet 5 inches

Default

The side effects should go away in 7-10 days. And I'm only taking a starting dose of 25 mg (caplets) so i can't split them.

I actually am feeling better this afternoon after a two hour nap
__________________
On my own personal journey I started on September 27, 2008
Starting weight 377, Weight in spring of 2010 198, Weight in August 2011? In the 240's.
Still plugging along on this weight loss highway!
cfmama is offline   Reply With Quote
Old 10-22-2010, 08:04 PM   #7
Resident Pixie
 
Onederchic's Avatar
 
Join Date: Jan 2009
Location: Upstate NY
Posts: 14,658

S/C/G: Pant Size - 28/12/8

Height: 5'2"

Default

Quote:
Originally Posted by cfmama View Post
The side effects should go away in 7-10 days. And I'm only taking a starting dose of 25 mg (caplets) so i can't split them.

I actually am feeling better this afternoon after a two hour nap

Good
__________________
Stopped smoking October 21, 2008
Made it to Onederland July 16, 2009


Transformation in Pictures

My Facebook


Achievement seems to be connected with action. Successful men and women keep moving. They make mistakes, but they don't quit.
- Conrad Hilton

Disclaimer: I am not a registered dietitian, nutritionist, any kind of health professional or fitness expert...I'm just a woman who's lost 161.5 pounds so far with a lot of hard work.
Onederchic is offline   Reply With Quote
Old 10-22-2010, 08:11 PM   #8
Former Quitter
 
GirlyGirlSebas's Avatar
 
Join Date: Nov 2006
Location: Atlanta
Posts: 5,500

S/C/G: 310/310/180

Height: 5'7

Default

Hang in there. There is light at the end of the tunnel
__________________
- Rhonda

"Live the life you've always imagined." Henry David Thoreau


GirlyGirlSebas is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
Switching from Effexor to Zoloft WakeMeForSummer Depression and Weight Issues 12 03-17-2009 04:43 PM
Curvy Vixens #2 chubbyvixen Support Groups 243 04-13-2005 08:37 PM
Father's Day Challenge - 2/29/04-6/20/04 Hula-Baloo Weight Loss Support 553 06-23-2004 02:28 PM
Exercise, Diet & Supprt #2 cyan Support Groups 439 03-13-2003 04:29 PM


All times are GMT -4. The time now is 03:56 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2